Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 101852, 13 pages
http://dx.doi.org/10.1155/2011/101852
Research Article

Direct and Inverse Approximation Theorems for Baskakov Operators with the Jacobi-Type Weight

1School of Mathematics and Information Engineering, Taizhou University, Zhejiang, Taizhou 317000, China
2School of Mathematical Sciences, Beijing Normal University, Beijing 100875, China

Received 2 May 2011; Accepted 10 September 2011

Academic Editor: Ruediger Landes

Copyright © 2011 Guo Feng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We introduce a new norm and a new K-functional Kφλ(f;t)w,λ. Using this K-functional, direct and inverse approximation theorems for the Baskakov operators with the Jacobi-type weight are obtained in this paper.